Practice exercise (made-up values, not clinical guidance). An adult weighs 55 kg and is 172 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes spontaneously, talks in sentences but is confused and shows as the best motor response: moves a hand to the site of pressure (localises). Find the Glasgow Coma Scale total GCS = E + V + M.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 122/min and a blood pressure of 73/44 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: weak; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.
- 1low risk
- 2moderate risk
- 3high risk
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 10/min, SpO₂ 93% on room air, blood pressure 92/56 mmHg, pulse 110/min, alert, temperature 36.6 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Answer key
- 1. BMI = 18.6 kg/m²
- 2. GCS = 13
- 3. MFS = 35
- 4. SI = 1.67
- 5. low risk
- 6. medium
Full step-by-step solutions: practise this topic on examproblems.com.